# SDR CALA2023033100939

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: CORNERFITTING
- Condition: Cracked
- Location: Rh Fr 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 68 LOWER AFT CORNER FITTING HAS 2EA CRACK INDICATIONS IN THIRD HOLE FROM THE TOP PER HAECO LCQ N/R 9298667/40667.
